IEEE - Institute of Electrical and Electronics Engineers, Inc. - Explicit conditions for controllability of linear systems with time lag

Author(s): A. Buckalo
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 1968
Volume: 13
Page(s): 193 - 195
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1968.1098872
Regular:

The concept of controllability for systems with time delay is discussed and sufficient conditions, displayed explicitly in terms of the known system coefficient matrices, are given. The notion of... View More

Advertisement